MathSciNet Relay Station
MathSciNet bibliographic data
MR1409592 (97i:65048) 65F10 (60K25 62M10 65R20 90B22)
Chan, Raymond H.; Ng, Michael K. Conjugate gradient methods for Toeplitz systems. SIAM Rev. 38 (1996), no. 3, 427–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement